New completely regular q-ary codes based on Kronecker products

Josep Rifà, Victor A. Zinoviev

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)


For any integer ρ ≥ 1 and for any prime power q, an explicit construction of an infinite family of completely regular (and completely transitive) q-ary codes with d = 3 and with covering radius ρ is given. The intersection array is also computed. Under the same conditions, the explicit construction of an infinite family of q-ary uniformly packed codes (in the wide sense) with covering radius ρ, which are not completely regular, is also given. In both constructions, the Kronecker product is the basic tool that has been used. © 2009 IEEE.
Original languageEnglish
Article number5361491
Pages (from-to)266-272
JournalIEEE Transactions on Information Theory
Publication statusPublished - 1 Jan 2010


  • Completely regular codes
  • Completely transitive codes
  • Covering radius
  • Intersection numbers
  • Kronecker product
  • Uniformly packed codes

Cite this